# SDR DXTA200601733

- Difficulty date: November 16, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N951QS
- Make and model: Cessna 750
- Aircraft serial: 7500151
- Aircraft time: 5,424 hours, 3,354 cycles
- Engine: Allsn AE3007C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ANTISKID AMBER CAS MESSAGE ON DURING FLIGHT.  ON LANDING EMERGENCY BRAKES USED AND ALL 4 TIRES BLEW OUT. COMPLIED WITH ANTI SKID FUNCTION CHECK IAW  MM 30-42-00 OPS CHECK GOOD. ALSO COMPLIED WITH MM TASK NR 32-42-06-210. VISUAL INSP OF TRANSDUCERS AND WIRING NO DEFECTS FOUND.
